# SDR 97ZZZM195

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 705 - DAY-MCO - LEFT GEAR RED LIGHT ON INTERMITTENTLY IN FLIGHT WITH GEAR 'UP' OR 'OFF.  REMOVE AND REPLACED LEFT GEAR UPLOCK PROXIMITY SENSOR IAW WITH BOEING MAINTENANCE MANUAL 32-61-21.  PERFORMED LANDING RETRACTION TO ASSURE OPERATIONAL INTERGRITY.  INSPECTION PER AIRTRAN REQUIRED INSPECTION ITEM GUIDELINES.  AIRCRAFT RETURNED TO SERVICE.  (M)
